Vol. 1, No. 3, 2007

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Contracted ideals and the Gröbner fan of the rational normal curve

Aldo Conca, Emanuela De Negri and Maria Evelina Rossi

Vol. 1 (2007), No. 3, 239–268
Abstract

The paper has two goals: the study of the associated graded ring of contracted homogeneous ideals in K[x,y] and the study of the Gröbner fan of the ideal P of the rational normal curve in d. These two problems are, quite surprisingly, very tightly related. We completely classify the contracted ideals with Cohen–Macaulay associated graded ring in terms of the numerical invariants arising from Zariski’s factorization. We determine explicitly the initial ideals (monomial or not) of P, that are Cohen–Macaulay.

Keywords
Gröbner fan, contracted ideal, Rees algebra, rational normal curve, Cohen–Macaulay ring
Mathematical Subject Classification 2000
Primary: 13A30
Secondary: 13P10, 13D40
Milestones
Received: 1 February 2007
Revised: 27 August 2007
Accepted: 29 September 2007
Published: 1 August 2007
Authors
Aldo Conca
Dipartimento di Matematica
Università di Genova
Via Dodecaneso 35
I-16146 Genova
Italy
Emanuela De Negri
Dipartimento di Matematica
Università di Genova
Via Dodecaneso 35
I-16146 Genova
Italy
Maria Evelina Rossi
Dipartimento di Matematica
Università di Genova
Via Dodecaneso 35
I-16146 Genova
Italy